Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to the site! My name isXXXXX and I will try to assist you with your medical question, and any medical information you seek
I'm sorry to hear about this
When did this start?
Today @ 5:oopm
It has been happening every few min. no swelling
Do you have any medical conditions or take any medication?
Yes Heart disease high cholesterol, I take metoprolol,Lipitor, synthroid ,
WHen did you start lipitor?
1 year ago
Okay, this may be inflammation in your muscle, and it may be a side effect of lipitor, how bad is the pain on a scale of 1-10?
When it happens a 10 and im not a person who complains about pain after my heart surgery I only took pain meds for 2 days.
Its like being stung makes me jump
Okay, you may need to stop lipitor, I would recommend you see your doctor or go to an ER as soon as possible, you may have muscle inflammation called myositis and you would need blood tests to confirm it
Okay thank you I will go to er
That would be best
You're very welcome
If you have any other questions on this topic please feel free to ask